The University of Southampton
University of Southampton Institutional Repository

A new approach to the space-charge problem

Budd, C.J. and Wheeler, A.A. (1988) A new approach to the space-charge problem Proceedings of the Royal Society of Edinburgh Section A Mathematics, 417, (1853), pp. 389-415.

Record type: Article

Full text not available from this repository.

More information

Published date: 1988
Organisations: Applied Mathematics

Identifiers

Local EPrints ID: 1413
URI: http://eprints.soton.ac.uk/id/eprint/1413
ISSN: 0308-2105
PURE UUID: 5596945b-19d2-4286-a3ef-1bca789f9614

Catalogue record

Date deposited: 05 Apr 2004
Last modified: 17 Jul 2017 17:16

Export record

Contributors

Author: C.J. Budd
Author: A.A. Wheeler

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×